| Model Number |
98DS009 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
Event or Problem Description
During tests of the new occlutech delivery set iii (ods lll) in 3 hospitals with a total of 4 ods iii there was a leakage at the hemostatic valve of the loader in all 4 ods iii, when they worked with the contrast media pump (flow 15musec; volume 20ml).They tried to handle it with less flow/min (flow 1 0mumin, volume 15ml) with the same result - a contrast medium jet sprayed out through the hemostatic valve.At least a part of the contrast media arrived at the target to verify the position of the occluder.All three hospitals decided to continue with the older ods version, as they never had this issue with the screw mechanism.These hospitals perform there pfo-closures only with fluoroscopy and contrast media, and to have a save evaluation of the device position, they are reliant to the contrast media pump.There was no patient consequences or harm.The procedure was completed successfully, using the same ods lll device.The device was discarded by the hospital.This event is addressed under (b)(4).
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, g3, g6, h2, h6, and h10 no product was provided for analysis.The customer discarded the device, nor did the customer provide any images regarding this complaint.The device was replaced, and the procedure was continued.There was no patient consequences reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Inspection procedures require any oscor product to pass all in-process and qa final inspection before shipping to the customer.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Per the instructions for use (ifu) when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.